# SDR COMA0060822

- Difficulty date: October 11, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 3,655 hours, 3,807 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0526
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 7,734 hours, 7,911 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED DEPLOYMENT OF RIGHT HAND SPOILERON DURING FLIGHT.  REPLACED THE NR 1 SECU.
